Pure and Applied Mathematics Journal

Volume 13, Issue 2, April 2024

  • Research Article

    An Integral-like Numerical Approach for Solving Burgers’ Equation

    Somrath Kanoksirirath*

    Issue: Volume 13, Issue 2, April 2024
    Pages: 17-28
    Received: 24 April 2024
    Accepted: 15 May 2024
    Published: 12 June 2024
    DOI: 10.11648/j.pamj.20241302.11
    Downloads:
    Views:
    Abstract: The Burgers’ equation, commonly appeared in the study of turbulence, fluid dynamics, shock waves, and continuum mechanics, is a crucial part of the dynamical core of any numerical weather model, influencing simulated meteorological phenomena. While past studies have suggested several robust numerical approaches for solving the equation, many are to... Show More